# SDR 2007UALA03995

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 63,358 hours, 10,341 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  FOUND TERMINAL CONNECTOR LOOSE, CLEANED, SECURED AND OPS CK NOW OK.
